Next Article in Journal
Some Convex Functions Based Measures of Independence and Their Application to Strange Attractor Reconstruction
Previous Article in Journal
Entropic Regularization to Assist a Geologist in Producing a Geologic Map
Article

Large-Sample Asymptotic Approximations for the Sampling and Posterior Distributions of Differential Entropy for Multivariate Normal Distributions

by 1,2,3,* and 1,2,3
1
Inserm, U678, Paris, F-75013, France
2
UPMC Univ Paris 06, UMR_S U678, Paris, F-75013, France
3
Inserm, Université de Montréal, and UPMC Univ Paris 06, LINeM, Montréal, QC, H3W 1W5, Canada
*
Author to whom correspondence should be addressed.
Entropy 2011, 13(4), 805-819; https://doi.org/10.3390/e13040805
Received: 15 February 2011 / Revised: 29 March 2011 / Accepted: 31 March 2011 / Published: 6 April 2011
In the present paper, we propose a large sample asymptotic approximation for the sampling and posterior distributions of differential entropy when the sample is composed of independent and identically distributed realization of a multivariate normal distribution. View Full-Text
Keywords: differential entropy; large sample; asymptotic approximation; multivariate normal distribution; sampling distribution; posterior distribution; mutual information; multiinformation; total correlation; multivariate constraint
differential entropy; large sample; asymptotic approximation; multivariate normal distribution; sampling distribution; posterior distribution; mutual information; multiinformation; total correlation; multivariate constraint
Show Figures

Graphical abstract

MDPI and ACS Style

Marrelec, G.; Benali, H. Large-Sample Asymptotic Approximations for the Sampling and Posterior Distributions of Differential Entropy for Multivariate Normal Distributions. Entropy 2011, 13, 805-819. https://doi.org/10.3390/e13040805

AMA Style

Marrelec G, Benali H. Large-Sample Asymptotic Approximations for the Sampling and Posterior Distributions of Differential Entropy for Multivariate Normal Distributions. Entropy. 2011; 13(4):805-819. https://doi.org/10.3390/e13040805

Chicago/Turabian Style

Marrelec, Guillaume, and Habib Benali. 2011. "Large-Sample Asymptotic Approximations for the Sampling and Posterior Distributions of Differential Entropy for Multivariate Normal Distributions" Entropy 13, no. 4: 805-819. https://doi.org/10.3390/e13040805

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop